MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH VIDEO TELESCOPE "ENDOEYE", 5 MM, 30°, NTSC, AUTOCLAVABLE; RIGID VIDEO LAPAROSCOPE

OLYMPUS WINTER & IBE GMBH VIDEO TELESCOPE "ENDOEYE", 5 MM, 30°, NTSC, AUTOCLAVABLE; RIGID VIDEO LAPAROSCOPE
Model Number WA50023B
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the lens of subject device was cracked near adaptor end.There were no reports of patient harm.
 
Event or Problem Description
No additional information received from customer.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d8, d9, h2, h3, h4, h6 and h11.The device was returned to the regional service center for inspection and the reported failure was confirmed.In addition, the following reportable malfunction was identified during the device evaluation: dent on the outer tube and scratches at the distal end.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: regarding the customer¿s allegation, since the lens is cracked near adaptor end is cause traced to component failure.And for the newly identified malfunction mentioned above, the cause was traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
VIDEO TELESCOPE "ENDOEYE", 5 MM, 30°, NTSC, AUTOCLAVABLE
Common Device Name
RIGID VIDEO LAPAROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21729217
Report Number9610773-2025-02384
Device Sequence Number8626281
Product Code HET
UDI-Device Identifier04042761066501
UDI-Public04042761066501
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K955456
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA50023B
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/18/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown